# SDR N382003F00002

- Difficulty date: August 25, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N630SJ
- Make and model: Lear 35A
- Aircraft serial: 344
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Eng Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LIGHT CAME ON FOR A FEW SECONDS.  AFTER REDUCTION OF POWER, LIGHT EXTINGUISHED.  NO OTHER INDICATIONS OF A FIRE.  INSPECTED FIRE HARNESS LOOPS WITH NO DEFECTS NOTED.  COMPLIED WITH FIRE LOOP RESISTANCE CHECKS IAW MFG MM AND FOUND WITHIN LIMITS.  FIRE LOOP TEST, OK.  AIRCRAFT GROUND RUN AND COULD NOT DUPLICATE.  REPLACED HP SECTION OF MOD VALVE CRUSH GASKET DUE TO MINOR AIR LEAK.  THIS WAS NOT BELIEVED TO CAUSE THE PROBLEM.
